# SDR MALA010582

- Difficulty date: July 5, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227151522
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, O/B FWD LT AILERON WING CABLE IS CHAFED.  MAINTENANCE REPLACED LHOB FWD AILERON WING CABLE IAW SR3 AMM 27-11-25 P/N 7227151-522.  SEE 409  023522 FOR RIGGING AND SAFETY.
